On joint order statistics in correlated Nakagami fading channels

TitleOn joint order statistics in correlated Nakagami fading channels
Publication TypeJournal Article
Year of Publication2007
AuthorsKwan, R., P. Ho, and C. Leung
JournalIEEE Communications Letters
Volume11
Pagination717–719
ISSN1089-7798
Abstract

In this letter, the joint probability density function (pdf) of the order statistics for a set of correlated Nakagami-m fading channels is derived. This result is useful in analyzing the performance of a variety of diversity schemes which involve branch selection. The derivation also yields a computationally efficient method for obtaining the marginal pdf of the p-th order statistic for a set of correlated Nakagami-m fading channels.

URLhttp://dx.doi.org/10.1109/LCOMM.2007.070487
DOI10.1109/LCOMM.2007.070487

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2020 The University of British Columbia